| Catalog Number |
99400-003505 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that there is no service repair available or repair parts for their device and it is no longer under warranty.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device is unexpectedly powering itself off and on.There was no report of patient use associated with the reported event.